# SDR FDEA202412241831

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,767 hours, 18,628 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081214
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON LH RIB 5 FWD PINTLE LUG BETWEEN BUSHES "D" AND "E". LH RIB 5 REPAIRED IAW EA 6-5710-T0305976 B PT2: WINGS - BASIC WING STRUCTURE LH MLG RIB   5 FWD LUG - CORROSION.  MAJOR REPAIR
